Doklady Mathematics

, Volume 77, Issue 3, pp 412–415 | Cite as

Gyroscopic stabilization of degenerate equilibria and the topology of real algebraic varieties

  • V. V. KozlovEmail author


Hamiltonian System Steklov Institute DOKLADY Mathematic Homogeneous Form Trivial Equilibrium 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. V. Bolotin and P. Negrini, Vestn. Mosk. Univ., Ser. Mat. Mekh., No. 6, 66–75 (1993).Google Scholar
  2. 2.
    V. V. Kozlov, Prikl. Mat. Mekh. 58(5), 31–36 (1994).MathSciNetGoogle Scholar
  3. 3.
    V. V. Kozlov and S. V. Furta, Asymptotics of Solutions to Strongly Nonlinear Systems of Differential Equations (Mosk. Gos. Univ., Moscow, 1996) [in Russian].Google Scholar
  4. 4.
    V. V. Kozlov, Dokl. Math. 72, 567–569 (2005) [Dokl. Akad. Nauk 43, 589–592 (2005)].zbMATHGoogle Scholar
  5. 5.
    A. G. Sokol’skii, Differ. Uravn. 17, 1509–1510 (1981).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations